# SDR SWAA2024070898565

- Difficulty date: June 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT SUPPORT ANGLE LOCATED AT FWD FACE THE STA294.5 AND S-13L AT FWD GALLEY AREA 2024-361700<[01] REPLACED SUPPORT ANGLE LOCATED ENTRY DOOR CUT OUT AT FWD FACE THE STA294.5 AND S-13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 141A1311 SHEET: 1 REV C SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED SUPPORT ANGLE LOCATED ENTRY DOOR CUT OUT AT FWD FACE THE STA294.5 AND S-13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 141A1311 SHEET: 1 REV C SEE INDIVIDUAL SIGNOFFS BELOW RII CERTIFIED
